MathSciNet Relay Station
MathSciNet bibliographic data
MR1415081 35Q99 (35B05 35K55 92C40)
Herrero, Miguel A.; Velázquez, Juan J. L. Singularity patterns in a chemotaxis model. Math. Ann. 306 (1996), no. 3, 583–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement